Is there a symmetric version of Hindman's Theorem?

Ethan Akin, Eli Glasner

Research output: Contribution to journalArticlepeer-review

Abstract

We show that there does not exist a symmetric version of Hindman's Theorem, or more explicitly, that the property of containing a symmetric IP-set is not divisible. We consider several related dynamics questions.

Original languageEnglish
Pages (from-to)29-43
Number of pages15
JournalJournal of Combinatorial Theory. Series A
Volume142
DOIs
StatePublished - 1 Aug 2016

Keywords

  • Difference sets
  • Hindman theorem
  • IP-sets
  • Mild mixing
  • Ramsey theorem
  • SIP-sets

Fingerprint

Dive into the research topics of 'Is there a symmetric version of Hindman's Theorem?'. Together they form a unique fingerprint.

Cite this